BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Vanishing viscosity with short wave–long wave interactions for multi-D scalar conservation laws

Participants in the publication
João Paulo Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Hermano Frid (Author)

Date of Publication
2011-08

Where published
Journal of Differential Equations

Publication Identifiers
ISSN - 0022-0396

Publisher
Elsevier BV

Volume
251
Number
3

Number of pages
11
Starting page
492
Last page
503

Document Identifiers
DOI - https://doi.org/10.1016/j.jde.2011.05.007
URL - http://dx.doi.org/10.1016/j.jde.2011.05.007


Export

APA
João Paulo Dias, Mário Figueira, Hermano Frid, (2011). Vanishing viscosity with short wave–long wave interactions for multi-D scalar conservation laws. Journal of Differential Equations, 251, 492-503. ISSN 0022-0396. eISSN . http://dx.doi.org/10.1016/j.jde.2011.05.007

IEEE
João Paulo Dias, Mário Figueira, Hermano Frid, "Vanishing viscosity with short wave–long wave interactions for multi-D scalar conservation laws" in Journal of Differential Equations, vol. 251, pp. 492-503, 2011. 10.1016/j.jde.2011.05.007

BIBTEX
@article{46611, author = {João Paulo Dias and Mário Figueira and Hermano Frid}, title = {Vanishing viscosity with short wave–long wave interactions for multi-D scalar conservation laws}, journal = {Journal of Differential Equations}, year = 2011, pages = {492-503}, volume = 251 }